# SDR RAIA201809100007

- Difficulty date: September 10, 2018
- Submitted: September 30, 2018
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 38,078 hours, 23,400 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR TORSION BAR LIFTING MECHANISM AFT UPPER SUPPORT BRACKET IS CRACKED.  REMOVED AND REPLACED AFT UPPER SUPPORT BRACKET.
